# SDR UALA2012011900423

- Difficulty date: January 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,891 hours, 13,131 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  EMERGENCY EXIT LIGHT AT SEAT 1H LOOSE.  SECURED LOOSE EMERGENCY EXIT LIGHT STRIP.  OPS NORMAL.
